# SDR C2XA09IA008

- Difficulty date: January 5, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 22,394 hours, 21,021 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001MODB
- Part serial: 040
- Condition: Inoperative
- Location: Nlg Ww
- Part time: 23,921 hours, 22,092 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 4930, THE CREW REPORTED THAT THE NLG DOORS FAILED TO RETRACT. THE ACFT RETURNED TO ICT WHERE IT LANDED WITHOUT INCIDENT. MX INSPECTED THE ACFT AND FERRIED IT TO MCI WHERE MX REMOVED AND REPLACED THE NLG UPLOCK BOX, OPS TESTED WITH NO DEFECTS. THE ACFT WAS TEST FLOWN SATISFACTORILY, AND THEN WAS APPROVED FOR RETURN TO SERVICE.
